menopause injections

i was giving injections to put me into early menopause due to my periods as they never stopped after i got sterilised i got the lining of my womb burnt aswell that was 5 years ago i was only meant to get the 2 injections over a 6 month period but i ended up getting them for 2 years before the doctor stopped giving me them and i now suffer from sciatica after the 5 years ive been told by friends that have had the injections that the stuff i was injected with cause internal problems on ur organs and ur bones is this true

7 Replies

oldestnewest
  • Yes, these shots put you in a temporary menopause over the time frame of a day or so rather then going through it for a few years.

    Osteoporosis tends to be a problem women face after going through menopause.

    Are you on HRT now?

  • The prostap injections were an enormous relief for me. But I would flag the need to monitor hair loss particularly on tibolone hrt. In less than a year I've now lost half my hair and have female pattern baldness as a result of testosterone raising. You can have this monitored but I didn't know it was a risk - my consultant assured me hair loss wouldn't be an issue. To be honest if I'd known that wouldn't be correct a year ago I would have made a different treatment decision. This won't be the outcome for everyone of course, but wanted to flag it. Everything's a trade off with this disease but losing my hair has really kicked a girl while she's down.

  • no doctor didnt put me on hrt and I was never offered it either

  • the only best result I got from the injections is iv never had a period in 5yrs

  • That's probably why your having bone problems, go to the doctor and get an X-ray to check for arthritis

  • thanks Il do that

  • Yes a lot of meds cause damage to organs and bones

    But you did what you had to at the time

    Many options exist with bone diseases so find out all your options

    Don't be scared into surgery

    There are many many options

You may also like...